# SDR UPS06147833

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Engine: Pwa PW4158
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A AIR DIVERT, INITIAL DESCENT COMPRESSOR STALL WITH NO SECONDARIES. ON SUBSEQUENT DESCENTS NUMEROUS COMPRESSOR STALLS ON NR 1 ENGINE. NO FLUCTUATIONS ON ANY OF THE ENGINE INSTRUMENTS. PERFORMED ENGINE STALL PROCEDURES. DECLARED EMERGENCY BECAUSE STALLS APPEARED TO GET LOUDER. TESTED FADAC GROUND AND LAST FLIGHT FAULTS, NO DEFECTS. OPENED NR 1 AND NR 2 ENGINE TR FOR PNEUMATIC SYSTEM INSPECTION. NO FAULTS NOTED. PERFORMED (2) ENGINE RUN FOR OPS TEST TO 1.14 EPR NO COMPRESSOR STALLS NOTED. ALL ENGINE SYS OPS IAW MM 71-00-00***NOTE: UPON ARRIVAL FOUND FRONT LOCKS ON P1 CAN DOWN.***
